# SDR 97ZZZX880

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N692F
- Make and model: Dhav DHC2MK1
- Aircraft serial: 1407
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Leak
- Location: Inlet Line
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON INSPECTION, A HYDRAULIC LEAK WAS FOUND AT FLAP ACTUATOR LINE INLET.  ON DISASSEMBLY, DEBRIS WAS NOTICED IN LINE.  A FURTHER INSPECTION FOUND ALL COMPONENTS OF FLAP SYSTEM HAD THICK DEBRIS THAT MAY BE MIL5606 CONTAMINATED WITH MOISTURE.
